HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Sinus Problems (https://www.healthboards.com/boards/sinus-problems/)
-   -   Can Sinus' cause your blood pressure to rise (https://www.healthboards.com/boards/sinus-problems/755439-can-sinus-cause-your-blood-pressure-rise.html)

charpo 06-25-2010 03:52 PM

Can Sinus' cause your blood pressure to rise
 
I have been taking the generic prinival for my blood pressure along with hydroclorothiazide. It has been great 119/78 for the last two weeks since I've been taking it. For the last few days, my eyes lids have been swollen and when I take my blood pressure it is getting high. One was 189/98. Can being sick make your pressure go up?

ofacto 06-26-2010 04:24 PM

Re: Can Sinus' cause your blood pressure to rise
 
Illness can make your blood pressure higher than normal, but I don't know if it would raise it that high. Are you taking any OTC medication for your sinus problems? Some medications like, Sudafed, can raise blood pressure because they contain pseudoephedrine.


All times are GMT -7. The time now is 01:10 PM.